im on my 4th day,having tummy upset and intense panic attacks anyone ele had this how long will this last?
Side effects can last 2-4 weeks. Sertraline is known for stomach issues. It can increase anxiety before making it better. Maybe ask your doctor for something short term for the panic attacks until the med kicks in and ask about taking something over the counter for the stomach issue.
I know that waiting for weeks to see if a med works is hard.
Hope it gets better soon for you.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Mar 2015 • 5 answers
Updated 28 Feb 2017 • 4 answers
Updated 3 Oct 2017 • 2 answers
Updated 30 Aug 2018 • 2 answers
Updated 4 Sep 2018 • 2 answers